# SDR ASAA2014122710180

- Difficulty date: December 27, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,503 hours, 9,738 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: RT HORIZONTAL STABILIZER LOWER SKIN, INBD OF STABILIZER  STA 101.90, 9' FWD OF AFT SPAR.  MARKED .800' IN LENGTH.  ACFT GROUNDED.  REPAIRED RT HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01-2R-11 WITH ALL WORK ACCOMPLISHED ON CARD NR G400042 NR 22042.  DOT REMOVED.  HORIZONTAL STABILIZER STA 101.90
